# SDR CA070605004

- Difficulty date: June 5, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,138 hours
- Engine: Lyc O320E2D
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 05341221
- Condition: Misinstalled
- Location: Elevator
- Part time: 8,805 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR UP TRAVEL FOUND TOO LOW. INVESTIGATION REVEALED UP CABLE ATTACH BOLT INSTALLED WRONG WAY. THIS RESULTED IN CONTACT WITH VERT STAB ATTACH BRACKET (WHERE CABLE PASSES THROUGH LIGHTENING HOLE)THUS LIMITING TRAVEL BY APPROX 3 DEG LESS THAN REQUIREMENT. BOLT INSTALLED PROPERLY AND SYSTEM RETURNED TO SERVICE.
